Necessary optimality conditions in discrete nonsmooth optimal control

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Scopus citations

Abstract

In this paper we outline a simple proof of the maximum principle for a nonsmooth discrete-time optimal control problem. The methodology is general and encompasses all subdifferentials for which the Lagrange Multiplier rule and the Chain Rule hold. This includes, but is not limited to, Mordukhovich (limiting), Clarke and Michel-Penot subdifferentials.

Original languageEnglish (US)
Title of host publication2011 50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011
Pages7334-7336
Number of pages3
DOIs
StatePublished - Dec 1 2011
Event2011 50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011 - Orlando, FL, United States
Duration: Dec 12 2011Dec 15 2011

Publication series

NameProceedings of the IEEE Conference on Decision and Control
ISSN (Print)0191-2216

Other

Other2011 50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011
CountryUnited States
CityOrlando, FL
Period12/12/1112/15/11

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Necessary optimality conditions in discrete nonsmooth optimal control'. Together they form a unique fingerprint.

  • Cite this

    Shvartsman, I. (2011). Necessary optimality conditions in discrete nonsmooth optimal control. In 2011 50th IEEE Conference on Decision and Control and European Control Conference, CDC-ECC 2011 (pp. 7334-7336). [6160458] (Proceedings of the IEEE Conference on Decision and Control). https://doi.org/10.1109/CDC.2011.6160458